# SDR UPS07849963

- Difficulty date: June 6, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT O/B LEADING EDGE LWR INNER DOUBLER POSSIBLE CRACK AT XFS 597 AROUND DRAIN HOLE.  REMOVED INNER DOUBLER.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW 57-3-3 FIG 7, 51-1-21.
